# SDR SWIA202002048210

- Difficulty date: January 14, 2020
- Submitted: February 4, 2020
- Operation: Air carrier
- Aircraft: N138SY
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000466
- Aircraft time: 14,539 hours, 7,852 cycles
- System (JASC): 5246 · Fluid Service Doors
- Part: Door
- Condition: Corroded
- Location: Lav Service
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION IN LAV. SERVICE DOOR INTERNAL/EXTERNAL SIDES.   (C-CHECK) RO 2/02/2020   REMOVED AND REPLACED  LAV. SERVICE DOOR REF AMM. ASSET # EAMS 7400 CAL DUE 4-10-20.
